Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mdr8

Veteran Member
  • Total Reviews

    0
  • Content Count

    285
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mdr8

  • Rank
    Member
  • Birthday 01/02/1987

Profile Information

  • Location
    New Hampshire

Recent Profile Visitors

2884 profile views
  1. I think I remember you have posted in the past about other issues from Accutane. Maybe it is time to have a few things checked, such as hormones, iron and autoimmune disorders. Body wide hair loss could be alopecia or related to what I mentioned. I would search out more then just a derm they will be no use..... Hi, who should I search out if not a dermatologist? And so I'm guessing you think this is not accutane related? I have a dr. apt. with my GP in a couple weeks and I could ask him to ref
  2. I think I remember you have posted in the past about other issues from Accutane. Maybe it is time to have a few things checked, such as hormones, iron and autoimmune disorders. Body wide hair loss could be alopecia or related to what I mentioned. I would search out more then just a derm they will be no use..... Hi, who should I search out if not a dermatologist? And so I'm guessing you think this is not accutane related? I have a dr. apt. with my GP in a couple weeks and I could ask him to ref
  3. Hey all, I took my last pill in november of 2007. Just this past August in 2010, I noticed my hair is thinning. It's all over my head, not in any specific areas. My body hair is also thinning all over, including my facial hair, arms, legs, chest etc. The hairs grow back in but are very fine and fall out easily. Hairs fall out when I lightly run my hands through my hair, and I'm losing eyelashes/eyebrows like crazy. Two dermatologists have told me MPB and threw propecia at me and ignored the body
  4. At the beginning of August 2010, I noticed my hair was thinning. It is thinning all over my scalp and not just on the top. I can pull out hairs easily from anywhere on my head. Even my eyebrows, chest hair, armpit hair and arm and leg hair can be easily pulled out and is thinning also. Since the loss is not limited to the crown of my head and my hair line is not receding, I do not believe it is MPB. Also, since i have no bald spots and am not losing my hair in clumps, I don't believe I am suffer
  5. I can't remember if you posted in the hairloss thread, but have you had labs to check certian levels of vitamins or hormonal issues, maybe see a doc regarding alopecia????
  6. I have been on 3 full length courses of accutane in my life, as I have had extremely persistent acne. Though I am now acne free, I am dealing with problems of hair loss. I finished my 3rd and final course of accutane in the fall of 2007. I am now 24. This past August, I noticed my hair was thinning and since then, I have lost much hair. My hairs are growing in finer and in less abundance over my entire scalp. I have been using nizoral for shampoo and have been using rogaine for the past few mont
  7. I have been on 3 full length courses of accutane in my life, as I have had extremely persistent acne. Though I am now acne free, I am dealing with problems of hair loss. I finished my 3rd and final course of accutane in the fall of 2007. I am now 24. This past August, I noticed my hair was thinning and since then, I have lost much hair. My hairs are growing in finer and in less abundance over my entire scalp. I have been using nizoral for shampoo and have been using rogaine for the past few mont
  8. Yeah, I'm just losing it so fast that I feel like if I wait 4.5 more weeks, it may start to get real visible. May just give it a go I guess.
  9. Hey, I've been on accutane 3 times (80 mg/6 months each). My acne is completely gone now, I have a terriffic complexion. The only major complaint I have right now is that I am experiencing hair loss. Whether or not it is due to accutane, I'm not completely sure but I can't think of why else I would be losing hair now. I have no male pattern baldness running in my family on either side. I finished my 3rd course in late 2007, and have just started experiencing noticable hair loss in the past month
  10. So I've been losing my hair pretty quickly over the past month and a half and I believe it is due to accutane (finished 3rd course in 2007. never had hair loss problems on it, nor do I have any in my family). I have an appointment with my dermatologist for september 22nd and I'm wondering if I should wait to get a diagnosis and opinion before starting to use minoxidil (rogaine). What do you guys think? Any harm to starting it before I see my doctor?
  11. So here is my story, I've had a few other posts relating to my current hair condition but I'll lay it out in full detail. I took 3 courses of accutane, starting in 2004, all at 80mg a day for 6 months (Course 1 started Oct. of 2004---Course 2 started January 2006---Course 3 started May 2007). I experienced no hair loss on any of the 3 courses, but my hair certainly was dry and brittle. Hair returned to normal after all 3 courses. I have been off accutane for nearly 2.5 years, acne free finally.
  12. So I went to the orthopaedist that my PC referred me to today for the joint pains and back pains (which I believe are from accutane) I have been experiencing. I was hoping to get some x-rays or other tests done to confirm if it was arthritis or who knows what. But instead, the doctor come in, patronizes me and tells me to "take ibuprofen for a couple days." He says, "let me tell you how medicine works.... I'm an orthopaedist that treats injuries and performs surgeries. You come in here complaini
  13. I have no genetic predisposition through my mom or dad. Neither of them have hair loss, nor did their fathers. My sister does have alopecia though, oddly enough.
  14. Go to your dermatologist as soon as you can. I'm making an appointment to go to mine tomorrow. I finished accutane about 2. 5 years ago and over the past month my hair has thinned out an enormous amount. I can see my scalp all over the top of my head when I move my hair around. There is no male pattern baldness in my family as both of my grandfathers had full heads of hair into old age. My dad and brother do too. My hair used to be very thick and now its falling out so fast! I think this may be
  15. As a girl with really thick, long hair, this is my biggest fear, too... Dry skin, dry lips, even mood swings I can deal with. Heck, my mood swings and depression now just from having horrible skin are bad enough. But I don't want to lose my hair. Yeah hair loss suuuuuucks. I had to take tane 3 times to get it to work for me and it did. No more acne. But 2.5 years later and now I'm getting hair loss and joint pain. Such a bitch. Back to the derm I go to get treated for my hair thinni
×